# SDR WX0A201610043190

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 54,709 hours, 37,216 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RED NOSE GEAR LIGHT STAYED ON WITH ALOT OF GEAR NOISE. AFTER FOLLOWING QRH PROCEDURE NO CHANGE.  FOUND RT NOSE GEAR SPRAY DEFLECTOR LOOSE.  SECURED THE SPRAY DEFLECTOR IAW 32-40-02 ACCOMPISHED GEAR SWING IAW 32-30-00.
